- -

On the topology of generalized quotients

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the topology of generalized quotients

Show full item record

Burzyk, J.; Ferens, C.; Mikusinski, P. (2008). On the topology of generalized quotients. Applied General Topology. 9(2):205-212. doi:10.4995/agt.2008.1801.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86431

Files in this item

Item Metadata

Title: On the topology of generalized quotients
Author:
Issued date:
Abstract:
[EN] Generalized quotients are defined as equivalence classes of pairs (x, f), where x is an element of a nonempty set X and f is an element of a commutative semigroup G acting on X. Topologies on X and G induce a natural ...[+]
Subjects: Generalized quotients , Semigroup acting on a set , Quotient topology , Hausdorff topology
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1801
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1801
Type: Artículo

This item appears in the following Collection(s)

Show full item record